# SDR 99ZZZX1033

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757VE
- Make and model: Cessna R182
- Aircraft serial: R18201267
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 98811221
- Condition: Leaking
- Location: Mlg
- Part time: 1,604 hours
- Component: 98811241
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR FAILED TO EXTEND NORMALLY OR WITH EMERGENCY HAND PUMP.  A SUCCESSFUL PARTIAL GEAR LANDING WAS MADE WITH MINIMAL DAMAGE.  INVESTIGATION SHOWED NO FLUID IN HYDRAULIC POWER PACK AND EVIDENCE OF MINOR LEAKAGE AT NOSE GEAR ACTUATOR AND MAIN GEAR DOWNLOCK ACTUATORS.  AFTER SERVICING RESERVOIR, HYDRAULIC GEAR SYSTEM OPERATED NORMALLY.
